# SDR 96ZZZM1260

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45855
- System (JASC): 2612 · Fire Detection
- Part: Sensor Loop
- Part number: 24408032
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF IN MIAMI, RECEIVED FIRE WARNING INDICATION ON NR 1 ENGINE.  SHUT DOWN ENGINE AND RETURNED TO MIAMI.  LANDED WITHOUT INCIDENT.  INSPECTION REVEALED A CHAFED SENSOR LOOP ON THE AFT OUTBOARD COWLING DOOR.  REPLACED SENSOR LOOP, PERFORMED OVERWEIGHT LANDING INSPECTION.  AIRCRAFT RETURNED TO SERVICE.  (M)
